MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 54MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 54MM GROUP E; HIP COMPONENT
Model Number DSBFGE54
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, revision due to liner disassociation.Surgeon suspects problem with cup.Product not revised: prglcle4 profemur® gladiator® classic plasma size 4 varus 8 dg neck, lot: 1787126, qty: 1.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
DYNASTY® BF SHELL 54MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18325970
Report Number3010536692-2023-00224
Device Sequence Number15191470
Product Code JDL
UDI-Device IdentifierM684DSBFGE541
UDI-PublicM684DSBFGE541
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSBFGE54
Device Catalogue NumberDSBFGE54
Device Lot Number1787915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient SexMale